Jump to content

danthemainman01

Member Since 02 Jul 2012
Offline Last Active Feb 04 2013 04:54 PM

Posts I've Made

In Topic: Not Seeing Results

20 October 2012 - 10:25 PM

Also, another bump, but I have been seeing a lot more acne in the," ahem," buttocks region...might this be because of the accutane?  I had a smidgen before, but now it's spread to the other cheek haha and is really annoying.  They don't hurt or itch, they're just there, though I really only see them when I shower, so maybe it's the hot water that makes it flare up.

In Topic: Not Seeing Results

18 October 2012 - 09:00 PM

Thanks! It's really not that much, to be honest, I have seen some improvement on my chest, as in the redness has gone down, and I do believe some zits have gone away.  It's just these three big ones that have appeared that have me worried.  I've heard of people getting cysts on accutane which last for a little while, so maybe these are them.

In Topic: New To Accutane

02 July 2012 - 12:02 PM

So do you think I should continue? I'm just unsure if the back pain is from the accutane or from external sources.  It's not so bad right now, so i'll continue taking the 2 40 tabs, but if it persists should I call my derm and ask to switch to 1 a day?